MathSciNet Relay Station
MathSciNet bibliographic data
MR2419709 65M70 (35L20)
Dehghan, Mehdi; Shokri, Ali A numerical method for solving the hyperbolic telegraph equation. Numer. Methods Partial Differential Equations 24 (2008), no. 4, 1080–1093.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement